# SDR FDEA202108152424

- Difficulty date: August 15, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 77,588 hours, 26,855 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Doubler
- Part number: AJC720721
- Part serial: NA
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE; 311AB DOOR LAND WORN THRU SKIN @ LH AFT LATCH CONTACT POINT. DOT   #11 REPAIRED PER EA 8-5330-T0364309.
